# SDR UIEA200010

- Difficulty date: March 14, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 65B05000263
- Condition: Cracked
- Location: Pax
- Part time: 61,634 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L5 FRAME CRACK INDICATION ON LOWER FORWARD FRAME NEAR DOOR FITTING CUTOUT.  CONFIRMED CRACK INDICATION WITH FPI..  REPLACED FRAME P/N 65B05000-263 PER SRM 51-10-01.  (M)
